# SDR ASOA20130118019

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 57500001001XJT
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING SPEED BRAKE CENTER HINGE ATTACHMENT INBD LOBE HAT BUSHING MIGRATED.  MX R & R LT SPEED BRAKE CENTER HINGE INBD HAT BUSHING IAW EC5750-01415, REV B.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
